I am about to finish my first week of Lexapro. I have been taking 5mg to start and am about to switch to 10mg. I have been getting mild headaches and am feeling apprehensive about upping the dosage. Are the headaches normal and will they go away eventually. I have also noticed it has caused an increase in my dry eye symptoms.
*Very common (10% or more): Headache (up to 24%),*
*Common (0.1% to 1%): Blepharospasm, blurred vision, dry eyes,*
*Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation.*
Sorry for the all the quotes I copied for you but I think they answer your question pretty well. Upping your dosage shouldn't significantly increase these side effects and they should be resolving fairly soon now.
Do let your doctor know about them though. She/he may want to temporarily keep you at the 5mg until they subside.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2015 • 1 answer
Updated 1 Mar 2018 • 9 answers
Updated 24 Oct 2016 • 1 answer
Updated 30 Jul 2018 • 2 answers
Posted 23 Jan 2019 • 0 answers